# SDR UPS03840940

- Difficulty date: June 16, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3 HFEC INSPECTION OF THE L-1 DOOR LOWER AFT CORNER DETECTED A CRACK APPROX. .750 INCHES SKIN, STATION 60 BETWEEN LONG. 20L-21L     CUTOUT DAMAGE,NDT VERIFIED NO CRACKS AT CUTOUT,FABRICATED AND INSTALLED DOUBLER,TRIPLER AND FILLER I.A.W. SRM. 53-2-0 FIG. 15.
